Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 3, Issue 4, Pages 713-717
http://dx.doi.org/10.1155/S0161171280000518

A topological property of β(N)

United States Geological Survey, Reston 22070, Virginia, USA

Received 15 June 1979

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anastase Nakassis, “A topological property of ,” International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 4, pp. 713-717, 1980. https://doi.org/10.1155/S0161171280000518.